advertisement
Question
Posted by: Pat | 2004/11/23

Preggie - Energy booster

Im 7 months preggie and I feel so tired. Im only taking the pregnavit that the dr prescribe for me. Is the any boosters that I can take that is safe for pregnancy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

It's quite common that the strain of carrying extra weight makes most moms-to-be feel drained of energy at the end of the day. Most woman experience trouble sleeping due to the discomfort of pregnancy and frequent nocturnal bathroom visits, as well as worries regarding what lie ahead in the coming few months...
I wouldn’t recommend any "booster" without speaking to your gynae first. In the meantime I'd recommend eating healthful and nutritious meals, getting regular exercise to help boost your energy level. It is also important to have a moderate weight gain. The more weight you are carrying, the more tired you may be.
Very important would be to get enough sleep when possible, and listen to your body when you need to rest. Try to take short break during the day, even if just for a few minutes at a time.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mich | 2004/11/25

Hi There!
I am 5½ pregnant and also taking Pregnavit.
I also feel lazy and lathargic all the time especially at work. I take a CalCVita every morning and find that it gives me the energy I need to get through the day. You should try some abd it is good for the baby.

Reply to Mich

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement